×

zbMATH — the first resource for mathematics

On nonlinear variational inequalities. (English) Zbl 0369.47029

MSC:
47H05 Monotone operators and generalizations
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc. 71 (1965), 780 – 785. · Zbl 0138.39902
[2] Felix E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann. 177 (1968), 283 – 301. · Zbl 0176.45204 · doi:10.1007/BF01350721 · doi.org
[3] Philip Hartman and Guido Stampacchia, On some non-linear elliptic differential-functional equations, Acta Math. 115 (1966), 271 – 310. · Zbl 0142.38102 · doi:10.1007/BF02392210 · doi.org
[4] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.